brain-icon
High blood pressure
I have checked my BP LAST WEEK and it was 150/90 and doctor has prescribed me CIPLAR LA 40 MG, after a week of medication and excercise now my BP is 142/98.....I am worried. Is the BP too high...am I at risk of cardiac arrest or heart attack. Please suggest.
24 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Your blood pressure is slightly on higher side but if you worry more then it will rise further. Follow your doctor's advice and you will be fine.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.